needing to vent
avatar
squarley posted:
I have fm ,ibs,acid reflux, mineries, migrains,costochondritis,I know a few of you have that and iis very pain full inflamation of chest wall muscle. My biggest problem that is causing me alot of stress is my b12 being low it has simular symtoms to fm,and sets every thing off. I take the pills and have side effects,to all drugs. 2 doctors said I would have them with the shot and 2 said to try it, It started out at 170 and slowly going up .taking 6 monthes now it went up to 248 and for some reason has dropped down to222. My doctor is slowly increasing my pills and I am going through the side effects. I want to try the shot it may work better but am so scared because the pills do wear off and the shot would stay in my system and I could not stand to feel like that all the time. Any one have any advise,I am so depressed. Thank you ,Squarley
Reply
 
avatar
jroseland responded:
Hello-

I don't know much about your vitamin shot issues but I wanted to address your depression. Sorry you are going through that. One of the rough things with FM that I've experienced is that when you get diagnosed (or before) you already have to move your personal "bar" lower, according to your health. Then you have to learn to accept that. But then, often, some other little issue comes along so that you again have to lower your bar and then adjust to that again.

It's so difficult having things change all the time! I hope something levels off for you and your depression can ease. I can't give easy answers bc my depression waxes and wanes and I often feel hopeless or as another person appropiately said "defeated". But I know, as I'm sure you do, that there's usually some respite--even if it's not from pain, sometimes our brains will suprise us and we'll feel better emotionally!
 
avatar
1wareaglefan responded:
Hey, Squarley....I discovered I had low b-12 over a year ago. I don't know if that's what set off my bad fibro flare or not, but I felt horrible! I went to my rheumatologist, they tested my blood, then the nurse called and said, "no wonder you feel so bad!" Low b-12 causes extreme fatigue and depression.

I began the shots....once a week for a month, then after that I've been on them once a month for the last year. After about the 3rd shot, I could tell I felt so much better....with my mood and energy.
I had no side effects.

I've actually not heard of having side effects with the shot. I wish you good luck. It could make a lot of difference in the way you feel.

Keep us posted....take care.....ELizabeth
 
avatar
elle72 responded:
I do b12 shots once a week....And let me tell you I couldnt manage without them. So I say yes !! It helps with the fatigue and immune system, nothing really makes you feel like before fm but it sure helps. ; ) Good luck
 
avatar
jamesii responded:
Hi, Ark Jim here. I have almost indenticaly the same things. One thing that I figured out on my own yesterday. I have IBS and Gerd along with everything else. I am on dulcolax stool softners. Been on those for several years. I have had an ongoing problem of chest pain and burning. Plus a lot of belching even with taking protonix for gerd.

I have been tested for heart problems, put on antibiotics for infections, told to use capcasin for costo pains, etc. Tues I was not hurting in my chest, I took the stool softener and in a short time- here it all came. That stuff is harsh and will burn you. I quit taking them and today no chest pains or burning.

My vit d is still low, I will be tested Dec. 20th to see the levels. I take 50,000unit caps once weekly. I was having trouble with that, but no more as I quit the stool softner. My dr says the same about me, that I am to sensative on most meds. He has tried a lot of things I couldn't tolerate. Oh well, getting by.

I am sorry you are having so much tropuble. I hope and pray you get better soon.

Ark Jim